# SDR 96ZZZX1835

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Delaminated
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT PYLON ABOVE AFT HINGE POINT FOUND DELAMINATED.  REPAIRED IAW DC9 SRM CH 54.  AIRCRAFT TT:  22,205 HRS.  AIRCRAFT TC:  42,206.
